# SDR FDEA202011262975

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,844 hours, 22,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 968 33-50 6639 26NOV20 MUC FACT U.  FLIGHT COMPARTMENT EMERGENCY LIGHT IS NOT WORKING.  FACT 26NOV20 08:22 MUC U ACC AMM: 33-51-09-3.  COCKPIT EMERGENCY LIGHT LAMP REMOVED AND REPLACED, FUNCTION OK.  LAMP MANUFACTURER GE, MPN 1317, CPN 0032944, SN NONE.
